Couldn't find what you looking for?

TRY OUR SEARCH!

My partner & I have been trying for 12mth to have a baby, have taken clomid but not for the past 3 mths am now having whole body flushes, cannot sleep very well, period late, crying & moody PLEASE HELP I am 43

Have just been to the doctor and told i am in menapause and fertility treatment will not help us have a baby. Trying to cope, partner is having trouble dealing with it

Loading...

I also have been taking clomid, as well as gonal f shots for fertiliety. i did conceive and then had a m/c about 5 months ago. but since then i have hot flushlike feelings all over my body and mostly in my face every day. plus i am getting nauseous every day. no dr. can tell me what this is and all my blood work (including hormones) came back normal. youre the first one ive heard of who gets this also. i wonder if it has to do with the fertility drugs? have you had any luck in getting answers. let me know. thanks maria
Reply

Loading...

Hi unfortunatly i found out thru blood tests that i am going thru menapause

i am now in the first stages of ivf. I thought it was all over after menapause but apparently not which was a great relief. I wish u all the best and hopefully it is only the drugs
Reply

Loading...

Hi Maria, unfortunatly I found out thru a blood test that I am going thru menapause, it thought it was all over for me but apparently I can go on IVF which I will start next month, maybe it is only the drugs giving you these problems and I wish you all the best



Regards Jenny
Reply

Loading...

well- i am glad you found out. i wish you luck with ttc. i will pray for you. take care, maria
Reply

Loading...

basically hot flashes are due to kidney jing & yin deficiency and are ususally in women close to menapause and are may be from fertility drugs . this is not a terrrible thing . you just have to build yourself up again , quit any caffine, and decrease any stress. and last bust most importantly get some acupuncture. western doctors are not usually educated in chinese medicine. So your Dr. will not usually agree. do the research, it will help while on fertility drugs. And is perfectly harmless & painless.
good luck
Reply

Loading...